# SDR CALA2023022700564

- Difficulty date: February 27, 2023
- Submitted: February 27, 2023
- Operation: Air carrier
- Aircraft: N69830
- Make and model: Boeing 737-900ER
- Aircraft serial: 44560
- Aircraft time: 28,572 hours, 10,345 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Pseu
- Part number: 29326090003
- Condition: None
- Location: Na
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

REJECTED TAKEOFF AT 110 KNOTS FOR TAKEOFF CONFIG LIGHT ILLUMINATED PILOT REPORTS WEIGHT 156,000 LBS. THRUST REVERSERS WERE ENGAGED. LIGHT MANUAL BRAKING. COULDNT DUPLICATE. NO RTO BRAKES. PERFORMED TROUBLESHOOTING PER FIM  31-51 TASK 803. FOUND ALL GOOD. REF AMM 32-09-10-400-801 AND 32-09-10-710-801.  PERFORMED INPUTS TO BE CORRECT FOR CORRESPONDING POSITIONS.  FOUND NO OPS CHECK OF TAKEOFF WARNING PER AMM 31-51-04-000-801.  CHECKS DISCREPANCIES FROM D10982 PIN 53 TO AURAL WARNING MODULE D940 GOOD. PARTS USED:  29-3260-9-0003,QTY :1 PIN 3.  REMOVED AND REPLACED PSEU PRECAUTIONARILY. OPS CHECKS ROTABLE PARTS CHANGE WAS INDICATED - TT # 1773188  SN OFF 0464 SWITCH, PROXIMI  OFF 29-3260-9-0003 0464 ON 29-3260-9-0003 1780
